A

  • Alhevaz, A. MORE ON EDGE HYPER WIENER INDEX OF GRAPHS [Volume 4, Issue 2, 2017, Pages 135-153]

  • Azizi Rajol Abad, F. SIGNED ROMAN DOMINATION NUMBER AND JOIN OF GRAPHS [Volume 4, Issue 1, 2016, Pages 65-77]

B

  • Baghipur, M. MORE ON EDGE HYPER WIENER INDEX OF GRAPHS [Volume 4, Issue 2, 2017, Pages 135-153]

  • Behtoei, A. SIGNED ROMAN DOMINATION NUMBER AND JOIN OF GRAPHS [Volume 4, Issue 1, 2016, Pages 65-77]

E

  • Ebrahimpour, M. SOME REMARKS ON GENERALIZATIONS OF MULTIPLICATIVELY CLOSED SUBSETS [Volume 4, Issue 1, 2016, Pages 15-27]

F

  • Forouzesh, F. FUZZY OBSTINATE IDEALS IN MV-ALGEBRAS [Volume 4, Issue 2, 2017, Pages 97-101]

  • Foruzanfar, Z. FINITE GROUPS WITH FIVE NON-CENTRAL CONJUGACY CLASSES [Volume 4, Issue 2, 2017, Pages 85-95]

H

  • Hassanzadeh, M. ON RELATIVE CENTRAL EXTENSIONS AND COVERING PAIRS [Volume 4, Issue 1, 2016, Pages 1-13]

K

  • Khosravi, R. REES SHORT EXACT SEQUENCES OF S-POSETS [Volume 4, Issue 2, 2017, Pages 123-134]

M

  • Mahmoudifar, A. ON COMPOSITION FACTORS OF A GROUP WITH THE SAME PRIME GRAPH AS Ln(5) [Volume 4, Issue 1, 2016, Pages 37-51]

  • Mashayekhy, B. ON RELATIVE CENTRAL EXTENSIONS AND COVERING PAIRS [Volume 4, Issue 1, 2016, Pages 1-13]

  • Mirdamadi, S.E. ON FINITE GROUPS IN WHICH SS-SEMIPERMUTABILITY IS A TRANSITIVE RELATION [Volume 4, Issue 1, 2016, Pages 29-36]

  • Motamed, S. RADICAL OF FILTERS IN RESIDUATED LATTICES [Volume 4, Issue 2, 2017, Pages 111-121]

N

  • Naghipour, A. THE ZERO-DIVISOR GRAPH OF A MODULE [Volume 4, Issue 2, 2017, Pages 155-171]

P

  • Pourmirzaei, A. ON RELATIVE CENTRAL EXTENSIONS AND COVERING PAIRS [Volume 4, Issue 1, 2016, Pages 1-13]

R

  • Rezaeezadeh, Gh.R ON FINITE GROUPS IN WHICH SS-SEMIPERMUTABILITY IS A TRANSITIVE RELATION [Volume 4, Issue 1, 2016, Pages 29-36]

  • Rezaei, M. FINITE GROUPS WITH FIVE NON-CENTRAL CONJUGACY CLASSES [Volume 4, Issue 2, 2017, Pages 85-95]

S

  • Safaeeyan, S. STRONGLY DUO AND CO-MULTIPLICATION MODULES [Volume 4, Issue 1, 2016, Pages 53-64]

  • Saremi, H. ARTINIANNESS OF COMPOSED LOCAL COHOMOLOGY MODULES [Volume 4, Issue 1, 2016, Pages 79-84]

V

  • Vatandoost, E. SIGNED ROMAN DOMINATION NUMBER AND JOIN OF GRAPHS [Volume 4, Issue 1, 2016, Pages 65-77]